# SDR ASAA2014100909459

- Difficulty date: October 9, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834259
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN 328 AND 344 AT LBL 10 HAS CORRODED AROUND FASTENER HOLE. ACFT GROUNDED.  REMOVED DAMAGED FLOOR SUPPORT AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02-0G.
